The Milnor fiber of a generic arrangement

Peter Orlik Department of Mathematics, University of Wisconsin Richard Randell Department of Mathematics, University of Iowa

TBD mathscidoc:1701.332785

Arkiv for Matematik, 31, (1), 71-81, 1991.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 1003 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{peter1991the,
  title={The Milnor fiber of a generic arrangement},
  author={Peter Orlik, and Richard Randell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539565214594},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={1},
  pages={71-81},
  year={1991},
}
Peter Orlik, and Richard Randell. The Milnor fiber of a generic arrangement. 1991. Vol. 31. In Arkiv for Matematik. pp.71-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539565214594.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved